# SDR C2XA95CL100

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pin
- Part number: MS203922C59
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE/BUF - FLT 3180 - GEAR DOOR ON THE LEFT LANDING GEAR REMAINED OPEN AFTER GEAR WAS RETRACTED.  AIRCRAFT RETURNED TO CLE.  MAINTENANCE REMOVED AND REPLACED LEFT OUTBOARD MLG DOOR HANDLE HOLD-UP PIN IAW 52-81-00.  OPS CHECKED DOORS IAW 52-00-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
